# SDR FDEA2020072351517

- Difficulty date: July 15, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,713 hours, 27,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50819
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1015  BETWEEN LBL24.75-LBL45.5 FLOOR SUPPORT CORRODED REMOVED CORR ON FLOOR SUPPORT STRAP ONLY IAW B757 SRM 51-10-02. ORIG MAT .012   REM .005 LOSS .007 FOUND OUT OF LIMITS IAW B757 SRM 53-00-51-1A FIG 101. REMOVE,   FABRICATED AND INSTALLED NEW STRAP IAW B757 SRM 51-40-02, 51-40-05, 51-40-08 AND   BOEING DWG 144N5081 REV A & C
